De Rham theorem for Schwartz functions on Nash manifolds

Abstract

In [2] the authors proved the de Rham theorem for Schwartz functions on affine Nash manifolds. Here we simplify the proof and generalize their result to the case of non-affine Nash manifolds.

This is a preview of subscription content, log in to check access.

References

  1. [1]

    A. Aizenbud and D. Gourevitch, Schwartz functions on Nash manifolds, International Mathematics Research Notices. IMRN 5 (2008), article ID rnm 155.

  2. [2]

    A. Aizenbud and D. Gourevitch, The de Rham theorem and Shapiro lemma for Schwartz functions on Nash manifolds, Israel Journal of Mathematics 177 (2010), 155–188.

    MathSciNet  Article  MATH  Google Scholar 

  3. [3]

    J. Bochnak, M. Coste and M.-F. Roy, Real Algebraic Geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 36, Springer-Verlag, Berlin, 1998.

    Google Scholar 

  4. [4]

    W. Casselman, H. Hecht and D. Miličić, Bruhat filtrations and Whittaker vectors for real groups, in The Mathematical Legacy of Harish-Chandra (Baltimore, 1998), Proceedings of Symposia in Pure Mathematics, Vol. 68, American Mathematical Society, Providence, RI, 2000, pp. 151–190.

    Google Scholar 

  5. [5]

    M. Edmundo and L. Prelli, Sheaves on T-topologies, arXiv:1002.0690v2.

  6. [6]

    A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Memoirs of the American Mathematical Society 16 (1955).

  7. [7]

    M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren der Mathematischen Weissenschaften, Vol. 292, Springer-Verlag, Berlin, 1990.

    Google Scholar 

  8. [8]

    M. Kashiwara and P. Schapira, Moderate and formal cohomology associated with constructible sheaves, Mémoires de la Société Mathématique de France 64 (1996).

  9. [9]

    M. Kashiwara and P. Schapira, Ind-sheaves, Astérisque 271 (2001).

  10. [10]

    M. Shiota, Nash Manifolds, Lecture Notes in Mathematics, Vol. 1269, Springer-Verlag, Berlin, 1987.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Luca Prelli.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Prelli, L. De Rham theorem for Schwartz functions on Nash manifolds. Isr. J. Math. 197, 131–137 (2013). https://doi.org/10.1007/s11856-012-0179-9

Download citation

Keywords

  • Schwartz Function
  • Dual Complex
  • Constant Sheaf
  • Injective Object
  • Nash Manifold